CSpace
AN ELEMENTARY PROOF OF A THEOREM OF LEF
YAN, J
1991-07-01
Source PublicationACTA MATHEMATICA SCIENTIA
ISSN0252-9602
Volume11Issue:3Pages:356-360
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1991GV53200014
PublisherBALTZER SCI PUBL BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28395
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
YAN, J. AN ELEMENTARY PROOF OF A THEOREM OF LEF[J]. ACTA MATHEMATICA SCIENTIA,1991,11(3):356-360.
APA YAN, J.(1991).AN ELEMENTARY PROOF OF A THEOREM OF LEF.ACTA MATHEMATICA SCIENTIA,11(3),356-360.
MLA YAN, J."AN ELEMENTARY PROOF OF A THEOREM OF LEF".ACTA MATHEMATICA SCIENTIA 11.3(1991):356-360.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[YAN, J]'s Articles
Baidu academic
Similar articles in Baidu academic
[YAN, J]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[YAN, J]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.